# SDR SWAA2020021941458

- Difficulty date: February 13, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 69,382 hours, 40,900 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE GIRT EXTENDED OUT TOO FAR AND RUBBING ON DOOR CUTOUT.          / REPOSITIONED SLIDE PER MT & AMM.
